# SDR AALA201807269009

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 26,187 hours, 10,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. NR 1 FLIGHT ATTENDANT FLASHLIGHT OUT OF HOLDER AND INOPERATIVE. REPLACED NR 1 FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00. OPERATIONS CHECK GOOD.
